Correction of two numerical errors in Sohncke's paper repecting modular equations.

A. Cayley

Journal für die reine und angewandte Mathematik (1876)

  • Volume: 81, page 229-229
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Cayley, A.. "Correction of two numerical errors in Sohncke's paper repecting modular equations.." Journal für die reine und angewandte Mathematik 81 (1876): 229-229. <http://eudml.org/doc/183407>.

@article{Cayley1876,
author = {Cayley, A.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {modular equation},
pages = {229-229},
title = {Correction of two numerical errors in Sohncke's paper repecting modular equations.},
url = {http://eudml.org/doc/183407},
volume = {81},
year = {1876},
}

TY - JOUR
AU - Cayley, A.
TI - Correction of two numerical errors in Sohncke's paper repecting modular equations.
JO - Journal für die reine und angewandte Mathematik
PY - 1876
VL - 81
SP - 229
EP - 229
KW - modular equation
UR - http://eudml.org/doc/183407
ER -

NotesEmbed ?

top

You must be logged in to post comments.